<< Previous Issue Journal of the Korean Mathematical Society (Vol. 36, No. 4) Next Issue >>
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 649—832
On conditional weak positive dependence
Tae-Sung Kim, Mi-Hwa Ko, and Hyun-Chull Kim
MSC numbers : 62F10, 60E05
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 649—662
On the stability of immersed manifolds in $E^4$
Nassar H. Abdel-All, and Rawya A. Hussein
MSC numbers : 53A10, 53B25, 53C40, 53C45
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 663—677
Moduli of continuity for the increments of a multi-parameter Gaussian process
Kyo-Shin Hwang, Yong-Kab Choi, and Joong-Sung Kwon
MSC numbers : 60F15, 60G17
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 679—697
Conditional expectations generating the commutants of subalgebras of $L^infty$
Alan Lambert
MSC numbers : 47C15, 47B38
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 699—705
Arithmetic of the modular function $j_4$
Chang Heon Kim and Ja Kyung Koo
MSC numbers : 11F11, 11F22, 11R04, 11R37, 14H55
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 707—723
Real hypersurface of a complex projective space
Kenichiro Ikuta
MSC numbers : 53B25, 53C40
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 725—736
Stationary solutions for iterated function systems controlled by stationary processes
O. Lee and D.W. Shin
MSC numbers : 60J05, 60F05
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 737—746
Characterization of semigroups by flat automata
Eunho L. Moon
MSC numbers : 20M17
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 747—756
The instability for functional differential equations
Younhee Ko
MSC numbers : 34K20
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 757—771
Splitting, amalgamation, and strong shift equivalence of nonnegative integral matrices
Young-Hwa Ha
MSC numbers : Primary 58F03, 54H20; Secondary 15A36, 60J10
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 773—785
Singular inner functions of $L^1$-Type
Keiji Izuchi and Norio Niwa
MSC numbers : Primary 46J15
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 787—811
Coincidence theorems on a product of generalized convex spaces and applications to equilibria
Sehie Park and Hoonjoo Kim
MSC numbers : Primary 54H25, 90D06, 46N10
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 813—828
Corrections to "A unified fixed point theory of multimaps on topological vector spaces"
Sehie Park
MSC numbers : Primary 47H10, 54C60; Secondary 54H25, 55M20
J. Korean Math. Soc. 1999 Vol. 36, No. 4, 829—832

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd